# SDR COMA0460103

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,150 hours, 16,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1004511
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,150 hours, 16,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN PLANK HAS CORROSION AT FUEL TANK ACCESS DOOR 540DB, WS 95.950.  PERFORMED A MAJOR REPAIR BY BLENDING OUT CORROSION, PERFORMED NDT TO ENSURE COMPLETE REMOVAL OF DAMAGE.  ROTO-PEENED REWORKED AREAS, SANDED REWORKED AREAS TO 63 MICRO INCHES.  APPLIED CONVERSION COSTING AND FUEL TANK COATING.  ALL WORK DONE IAW BOMBARDIER INC REO 601R-57-21-030 REV B.
